# SDR CA020507011

- Difficulty date: April 25, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Make and model: Snias AS350B2
- Aircraft time: 4,745 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7170 · Engine Drains
- Part: Vent Line
- Part number: 0301047700
- Condition: Clogged
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) REMOVED VENT TUBE FOR MORE DETAILED INSPECTION AND FOUND THAT THE TUBE WAS PLUGGED SOLID WITH WHAT APPEARED TO BE CARBON. THIS CAUSED THE REAR BEARING NOT VENT PROPERLY.THE COMPANY WILL ADD REMOVAL & INSPECTION OF THIS TUBE TO THE SCHEDULED 500 HOUR ENGINE INSPECTION.
